Mathematische Annalen

, Volume 318, Issue 1, pp 43–65

The geometry of the moduli space of curves of genus 23

  • Gavril Farkas
Original article

DOI: 10.1007/s002080000108

Cite this article as:
Farkas, G. Math Ann (2000) 318: 43. doi:10.1007/s002080000108
Mathematics Subject Classification (1991): 14H10 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Gavril Farkas
    • 1
  1. 1.Korteweg-de Vries Institute for Mathematics, University of Amsterdam, Plantage Muidergracht 24, 1018 TV Amsterdam, The Netherlands (e-mail: farkas@wins.uva.nl)NL

Personalised recommendations